# SDR UALA2011051302382

- Difficulty date: May 11, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 48,627 hours, 13,672 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806404
- Part serial: 125
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT: LEFT PACK RUNS APPROX 30 DEGREES WARMER ON GROUND THAN RIGHT PACK. IN FLT, LEFT PACK OK. CKED INLET FOR FOD, NON PRESENT REPLACED ACM PER AMM, OPS CK'D GOOD
